Ask A Doctor - Hi Doctor, I am Male 45. Current I am taking medications MACOX PLUS 600 mg, MACROZIDE 750 mg and ECOS.. - DesiMD Healthcare Services

   

Hi Doctor, I am Male 45. Current I am taking medications MACOX PLUS 600 mg, MACROZIDE 750 mg and ECOS 1000 mg for Tuberculosis. I am not feeling hungry, from the time I started these medications. Can I take any Vitamin supplement tablets, while am on this medications. If Yes, could you please suggest something to overcome Loss of Appetite. Thank you. - Asked by k x on 11-Aug-2016 12:44:05

Answer Count: 3    Disorder Type: Respiratory disorders

  • BHMS, MD
    Alternative Medicine- Homoeopathy
    Languages Known: English, Hindi, Bengali

    Answered by Dr. Amal Krishna Mandal on 11-Aug-2016 19:41:41

    As you are suffering from TB, you should go through TB eradicate program along with homoeopathy treatment for restoration of health. Along with your ongoing treatment you should take following homoeopathic medicine provided you should contact the prescriber on 09433076820 for follow up. Bacillinum - 1M/16D 1 drop in 100 ml Aqua Dista and mix 30 drops RS X 16 bottles. Each bottle to be taken in empty stomach before brushing. Report after 15 days of taking last dose.
    See Disclaimer

  • MBBS
    General Practice
    Languages Known: English, Hindi, Telugu

    Answered by Dr. Venkata Rama Krishna K on 13-Aug-2016 15:18:02

    Hi,,

    you should continue treatment for TB according to the category which you belong under DOTS program where government itself provides drugs free of cost ,with out stopping unless you develop some adverse reactions for this medication. Most of this drugs are hepatotoxic ,,and some cause vitamin B6 deficiency so regular monitoring of liver function test is needed .

    loss of appetite can result from TB itself or from other comorbities from which your suffering ,,even drugs can also cause , take multivitamin tablets along with syrup.ARISTOZYME 10 ml 3 times a day for 2 weeks.Have balanced diet with regular exercise,,stop smoking and alcohol if your this habit .


    See Disclaimer

  • MBBS
    General Practice
    Languages Known: English, Hindi, Oriya

    Answered by Dr. Udayanath sahoo on 24-Dec-2016 19:49:35

    Hi,

    Thanks for your question. I do understand your pain and discomfort. I have seen many cases with similar complaints. Please find my advice below-:

    1)Continue treatment for Tuberculosis as prescribed by your doctor and complete the course.

    2)For appetite take Liv-52 syrup regularly and every month get your stool test for any parasitic infections

    3)Correct Iron deficit by taking IRON injections 3 injections with 100 ml saline in a week upto one month.

     

    I hope I was able to address your query. If you have any further questions, please do not hesitate to write to me.

    Wishing you all the best.

    Thanks, 


    See Disclaimer
Login to post a reply

Would you like to consult the doctor privately?

Dr. Venkata Rama Krishna K
Dr. Venkata Rama Krishna Kverified Verified
MBBS | General Practice
Languages known: English,Hindi,Telugu
View Full Profile
ratings
E-Mail

E-Mail
Rs.50 / $0

voice call

Voice Call
Rs.150 / $0

video call

Video Call
Rs.250 / $0

Dr. Udayanath sahoo
Dr. Udayanath sahooverified Verified
MBBS | General Practice
Languages known: English,Hindi,Oriya
View Full Profile
ratings
E-Mail

E-Mail
Rs.100 / $0

voice call

Voice Call
Rs.250 / $0

video call

Video Call
Rs.350 / $0

  • Home Remedies for Snoring Relief

    Snoring has become one of the most common problems among many adults nowadays. It not only has a detrimental effect on one’s body but also relationship of couples. Most often snoring is seen as an...
    23/05/2016 by Dr.
  • Managing Interstitial Lung Disease

    ILD or Interstitial lung disease is a group of lung disorders that cause progressive scarring of the lung tissue. Due to the scarring of the lungs, breathing becomes very difficult and therefore...
    21/01/2016 by Dr.
  • Respiratory Syncytial Virus: Causes, Symptoms, and Treatment

    Respiratory Syncytial Virus (RSV) is a contagious virus that causes infections of the lungs and respiratory tract. Although it can infect adults, mostly premature infants and children under the age...
    02/11/2015 by Dr.
  • Severe Acute Respiratory Syndrome

    Severe acute respiratory syndrome (SARS) is a respiratory illness which is caused by a coronavirus called SARS associated coronavirus. SARS is a contagious and sometimes fatal respiratory illness....
    15/05/2015 by Dr.
  • Dealing with 'Tracheomalacia - Congenital vs Acquired'

    Tracheomalacia(TM) is a weakening of the trachea causing notable narrowing of the windpipe (trachea) and thereby leading to airway obstruction, especially during sneezing, coughing or feeding. It is...
    31/12/2014 by Dr.

Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.